Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Head injury, got five sticthes, getting headache and vomiting. Why is this happening?

I got an injury on my head ( back of my head ) yesterday but i got treated in a hospital which is not well equipped. I got around 5 stiches and I am really not aware of the depth of the injury but now i am getting a headache and feel like vomiting can anyone please help. Why is this happening ? ...Not able to sleep as well
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Symptoms of headache and nausea (vomiting sensation) are related to the head injury. Mostly, it may not be a serious internal injury and the symptoms should subside in a day or two.

You may take analgesics such as diclofenac or ibuprofen for pain relief.

If the symptoms persist, yous should see a doctor and get a CT scan of the head done.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sat, 27 Oct 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor